MAUDE Adverse Event Report: BIOTECH DENTAL REFELCT RAPID; IMPLANT

BIOTECH DENTAL REFELCT RAPID; IMPLANT
Model Number RA5011C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient (b)(6) received implant on (b)(6) 2022 and experience a failure to integrate on (b)(6) 2022 as reported by dr.(b)(6) of (b)(6) dental.The implant was the rflt rapid ra5011c reflect rapid fixture ø5.0mm x 11.5 l (s/n (b)(4)).Implant was exchanged for the same size.

Brand Name
REFELCT RAPID
Common Device Name
IMPLANT
Manufacturer (Section D)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer (Section G)
BIOTECH DENTAL
145 cedar lane
suite 205
englewood NJ 07631
Manufacturer Contact
chris castellano
145 cedar lane
suite 205
englewood, NJ 07631
8662775662
MDR Report Key15872974
Report Number3010730876-2022-00036
Device Sequence Number2505628
Product Code DZE
UDI-Device Identifier00817773024139
UDI-Public00817773024139
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRA5011C
Device Catalogue NumberRA5011C
Device Lot Number004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale